# SDR 97ZZZX3077

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9986P
- Make and model: Piper PA-36-285
- Aircraft serial: 367560101
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 6240008D0290
- Condition: Leak
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND MASSIVE OIL LEAK REAR OF ENGINE.  RAN ENGINE AFTER CLEANING AND OIL SPRAYING OUT OF HOSE.  HOSE HAD A FIRE SLEEVE INSTALLED OR A FIRE WOULD HAVE STARTED IN THE ENGINE COMPARTMENT.  AD 95-26-13 SHOULD BE REVISED TO INCLUDE PA-36 IN ITS APPLICATION, ALSO, PA-25.  HOSE REPLACED.
